# SDR DHL2005782518

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT SIDE FUSELAGE SKIN FWD OF STA 480 BELOW STR 21R.  DAMAGE FOUND ON PREVIOUS REPAIR FILLER AND OUT OF LIMITS IAW 727 SRM.  REMOVED DAMAGED FILLER AND FABBED NEW FROM 2024T3 .040 PO NR 9001417 DIM 43.5 INCH BY 23 INCH IAW 727 SRM 53-30-2 FIG 1 AND COTNEY AEROSPACE ERES44-2 REV. IR. FILLER TREATED AND PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 51-30-2 AND COTNEY AEROSPACE ERE S44-2 REV. IR WITH 8110-3 DATED 2/20/03. THIS REPAIR IS CAT B.
